# SDR AALA202508062454

- Difficulty date: August 3, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 77,179 hours, 30,010 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 215TS07Y00
- Part serial: 8045
- Condition: Defective
- Location: Zone 700
- Part time: 40,212 hours, 16,589 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO DFW DUE TO THE FLIGHT CREW REPORTING THAT THE LANDING GEAR WOULD NOT COME DOWN WITH MULTIPLE RECYCLE ATTEMPTS. AFTER A GO AROUND AND ANOTHER ATTEMPT, IT FINALLY CAME DOWN. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR LEVER CONTROL PER AMM 32-31-11 AND REPLACED THE LANDING GEAR GREEN HYDRAULIC SYSTEM PRIORITY VALVE PER AMM 29-11-33. (AALA202508069621) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
